Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/33586
Title: Explicit analysis of positive dimensional fibres of Pg,r and Xiao conjecture
Authors: Grosselli, Gian Paolo
Spelta, Irene
Keywords: Families of Galois coversPrym mapsXiao conjecture
Issue Date: 2022
Publisher: EUT Edizioni Università di Trieste
Source: Gian Paolo Grosselli, Irene Spelta, "Explicit analysis of positive dimensional fibres of Pg,r and Xiao conjecture" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)", EUT Edizioni Università di Trieste, Trieste, 2022, pp.
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We focus on the positive dimensional fibres of the Prym map Pg,r. We present a direct procedure to investigate infinitely many examples of positive dimensional fibres. Such procedure uses families of Galois coverings of the line admitting a 2-sheeted Galois intermediate quotient. Then we generalize to families of Galois coverings of the line admitting a Galois intermediate quotient of higher degree and we show that the higher degree analogue of the aforementioned procedure gives all the known counterexamples to a conjecture by Xiao on the relative irregularity of a fibration.
Type: Article
URI: http://hdl.handle.net/10077/33586
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/33586
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)

Show full item record


CORE Recommender

Page view(s)

33
checked on May 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons